# SDR KCSA2022041706

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 7,918 hours, 1,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: Inoperative
- Location: Cockpit
- Component: Flashlight Assy
- Component part number: P2070015003
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED CAPTAINS SIDE EMERGENCY FLASHLIGHT ASSEMBLY IAW B777-200F AMM 25-64-01. OPERATIONS CHECK GOOD NO DEFECTS NOTED
